# SDR FDEA202403180308

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63115
- Aircraft time: 6,758 hours, 3,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230139G
- Part serial: 000865
- Condition: Dented
- Location: Lt Te Flap
- Part time: 6,758 hours, 3,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON LH WING, INBD AFT FLAP UPPER SURFACE BTWN IFS 153/158. LH WING, INBD AFT FLAP UPPER SURFACE BTW IFS 153/158 WAS REPAIRED IAW B767 SRM 57-53-  01-2R REP 1 AND SRM 51-70-10-2R REP 4 FIG 201 (SHEET 1) REV 88 DEC 15/2023.
